On Conformal Gauss Maps

Research output: Contribution to journalArticlepeer-review

4 Citations (SciVal)
74 Downloads (Pure)


 We characterise the maps into the space of 2-spheres in S n that are the conformal Gauss maps of conformal immersions of a surface into S n. In particular, we give an invariant formulation and efficient proof of a characterisation, due to Dorfmeister–Wang [4, 5], of the harmonic maps that are conformal Gauss maps of Willmore surfaces.

Original languageEnglish
Pages (from-to)989-994
Number of pages6
JournalBulletin of the London Mathematical Society
Issue number6
Early online date16 Oct 2019
Publication statusPublished - 31 Dec 2019


  • Conformal Gauss map

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'On Conformal Gauss Maps'. Together they form a unique fingerprint.

Cite this